# SDR HALA2010031800126

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,209 hours, 31,680 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - INITIAL START OF NR 2 ENG - THE START VALVE LIGHT DID NOT ILLUMINATE.  ALL SUBSEQUENT OPERATION NORMAL.  T/S PER FIM 80-11-00-1.  CLEANED CONNECTOR AND SWITCH.  HOOKED UP AIR STARTER CART.  CYCLED VALVE SEVERAL TIMES.  START VALVE LIGHT OPERATION NORMAL.  OK FOR SERVICE.
